# SDR FDEA201106232394

- Difficulty date: June 23, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363753
- Condition: Corroded
- Location: Bs 480-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK FLANGE NUMEROUS AREA'S LBL 24 STA 690 TO STA 480.  REMOVED DAMAGED SEAT TRACK SECTION.  FABRICATED NEW SEAT TRACK SECTION. INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-30-2 SRM 53-10-5 FIG 1, SRM 51-10-2 AND SRM 51-30-2.
